Reselling of options and convergence of option rewards
2008 (English)In: Journal of Numerical and Applied Mathematics, ISSN 0868-6912, Vol. 1(96), 149-172 p.Article in journal (Refereed) Published
The problem of optimal reselling of European options is studies. A bivariate exponential diffusion process is used to describe the reselling model. In this way, the reselling problem is imbedded to the model of ﬁnding optimal reward for American type option based on this process. Convergence results are obtained for optimal reward functionals of American type options for perturbed multivariate Markov processes. An approximation bivariate tree model is constructed and convergence of optimal expected reward for this tree model to the optimal expected reward for the corresponding American type option is proved.
Place, publisher, year, edition, pages
Kiev: TBiMC , 2008. Vol. 1(96), 149-172 p.
European option, reselling problem, American option, reward, convergence, optimal stopping skeleton approximation, Markov process, price process, binomial-trinomial approximation
Probability Theory and Statistics
Research subject Mathematical Statistics
IdentifiersURN: urn:nbn:se:su:diva-43736OAI: oai:DiVA.org:su-43736DiVA: diva2:359321